# SDR VNAA20251204004

- Difficulty date: November 8, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15373
- Aircraft time: 21,086 hours, 16,394 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: CDSP20197C760
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR FITTING BEHIND ACCESS 108 (1EA) AND (1EA) IN FRONT ACCESS 107 ON GALLEY 1.   FLOOR FITTINGS BEHIND ACCESS 108 (1EA) AND IN FRONT ACCESS 107 (1EA) ON GALLEY 1 WERE REPLACED PER SAFRAN CMM 25-33-96
